The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 15 NO.2 / (1992))
On Totally Geodesic Boundaries of Hyperbolic 3-Manifolds
Michihiko Fujii,
Pages. 244-257
Abstract
Contents Introduction
1. An ideal tetrahedral decomposition of a hyperbolic 3-manifold with two torus cusps
2. A deformation space of the hyperbolic structure on the 3-manifold $DM$
3. Deformations of the flat structure of the cusp torus of the hyperbolic 3-manifold $DM$ with respect to the hyperbolic Dehn surgery
4. Main theorem
Key words
Mathmatical Subject Classification